The Annals of Probability

Reaction-Diffusion Equations with Randomly Perturbed Boundary Conditions

Mark I. Freidlin and Alexander D. Wentzell

Full-text: Open access

Abstract

We consider semilinear parabolic PDE's with fast oscillating boundary conditions. The central limit theorem and limit theorems for probabilities of large deviations for the solutions of such problems are proved.

Article information

Source
Ann. Probab., Volume 20, Number 2 (1992), 963-986.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176989813

Digital Object Identifier
doi:10.1214/aop/1176989813

Mathematical Reviews number (MathSciNet)
MR1159581

Zentralblatt MATH identifier
0755.35055

JSTOR
links.jstor.org

Subjects
Primary: 35K55: Nonlinear parabolic equations
Secondary: 60H15: Stochastic partial differential equations [See also 35R60]

Keywords
Reaction-diffusion equations large deviations limit theorems for random fields

Citation

Freidlin, Mark I.; Wentzell, Alexander D. Reaction-Diffusion Equations with Randomly Perturbed Boundary Conditions. Ann. Probab. 20 (1992), no. 2, 963--986. doi:10.1214/aop/1176989813. https://projecteuclid.org/euclid.aop/1176989813


Export citation